Some Fixed Point Theorems for Multi-Valued Weakly Uniform Increasing Operators

Creative Commons License

ALTUN İ., Turkoglu D.

RENDICONTI DEL SEMINARIO MATEMATICO DELLA UNIVERSITA DI PADOVA, vol.120, pp.217-226, 2008 (SCI-Expanded) identifier identifier


In the present work, we introduce the concept of weakly uniform increasing operators on an ordered spaces. We also give some common fixed point theorems for a pair of multivalued weakly uniform increasing operators in partially ordered metric space and in partially ordered Banach space.